MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-10
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received for investigation; therefore, the root cause of the reported incident could not be conclusively determined.Balloon rupture is an inherent risk associated with the use of this product.Due to the nature of the device and the procedures for which it is used, procedural factors or anatomical features, such as calcification or plaque, may have caused or contributed to the reported issue.If additional device or event details are received, separate reports will be submitted for each event.As stated in the ifu: "exercise caution when encountering extremely diseased vessels.Arterial rupture or balloon failure due to sharp calcified plaque may occur.Avoid extended or excessive exposure to fluorescent light, heat, sunlight, or chemical fumes to reduce balloon degradation." the production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.
 
Event or Problem Description
It was reported that the physician has repeatedly encountered issues with the carotid shunt during procedures, specifically balloon rupture occurring intraoperatively while the device was in use in the patient.Specific details of the events were not available.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key24589548
Report Number1220948-2026-00042
Device Sequence Number21203641
Product Code MJN
UDI-Device Identifier00840663101214
UDI-Public(01)00840663101214(11)230925(17)280828(10)XPF1142(91)2012-10
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberXPF1142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown